# SDR C2XA11CL069

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 26,944 hours, 20,362 cycles
- Engine: Allsn AE3007A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 23058911
- Part serial: BAE1204
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 25,183 hours, 19,995 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAD FLT 5821 THE CREW REPORTED A LAV SMOKE WARNING MESSAGE ON TAKEOFF.  ALSO REPORTED A SMOKE SMELL.  NO SMOKE WAS NOTED.  THE AIRCRAFT RETURNED TO IAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE CVG ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.
